# SDR LR7A08036

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 36001725
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER AD96-12-20, FOUND ENGINE NR 4 INBD TRUSS LUG DIAGONAL TUBE ATTACHMENT CRACKED AND BUSHING HOLE TO BE BEYOND LIMITS AT FS 488.5, WL269.75, RT OWS 162.75.  REPAIR ACCOMPLISHED BY REPLACING INBD TRUSS MOUNT IAW SMP583 CHAP 54-30 AND FIG 54-30-06.
